# SDR SWAA2024101042869

- Difficulty date: September 27, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL BULL NOSE EMERGENCY LIGHTS INOP IN MAIN CABIN<[01] REPLACED 3 BATTERY PACKS. FWD LEFT AT SEAT 7ABC; AFT LEFT AT SEAT 20ABC AND AFT RIGHT AT SEAT 20DEF. REF. AMM 33-51-06. OPS CK GOOD REF. AMM 33-51-00.;[02] C/W INSPECTION AS REQUIRED
